Mathematics of computation. Volume 78, Number 265, 2009

Contents of Volume 78, Number 265 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Superconvergent discontinuous Galerkin methods for second-order elliptic problems Bernardo Cockburn; Johnny Guzmán; Haiying Wang Mat...

Πλήρης περιγραφή

Αποθηκεύτηκε σε:
Λεπτομέρειες βιβλιογραφικής εγγραφής
Κύριος συγγραφέας: American Mathematical Society
Μορφή: Άρθρο
Γλώσσα:English
Έκδοση: American Mathematical Society 2009
Θέματα:
Διαθέσιμο Online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/438
Ετικέτες: Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt